MAUDE Adverse Event Report: SYNTHES GMBH MATRIXNEURO; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

SYNTHES GMBH MATRIXNEURO; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 04.503.104.01S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the screw was broken, the tip of the screw was left in the skull.Another device was used to complete the surgery.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
MATRIXNEURO
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25443790
Report Number8030965-2026-05631
Device Sequence Number9465102
Product Code GWO
UDI-Device Identifier10887587018324
UDI-Public(01)10887587018324(17)340601(10)24580P8
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.104.01S
Device Lot Number24580P8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/29/2026
07/02/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/01/2026
07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown